# SDR VJ9800066

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Flt Station
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS FLOOR BOARD AND ATTACHED PARTS CORRODED BEYOND LIMITS.  REMOVED CORROSION AND INSTALLED NEW STIFFENERS AND SKIN IAW DC9 SRM 53-01, FIG 1 AND DC9 SRM 51-30-2.
